MAUDE Adverse Event Report: CENTURION; DBD-TRIPLE LUMEN CVC INSERTION BUNDLE

CENTURION; DBD-TRIPLE LUMEN CVC INSERTION BUNDLE
Catalog Number ECVC5020A
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, the wire "uncoiled inside the patient" during central line insertion but, it was "retrieved without injury".
 
Additional Manufacturer Narrative
According to the customer, the wire "uncoiled inside the patient" during central line insertion but, it was "retrieved without injury".The customer did not report any serious injury, medical intervention, or follow-up care related to the reported incident.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No additional information is available.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
DBD-TRIPLE LUMEN CVC INSERTION BUNDLE
Manufacturer (Section D)
CENTURION
tri-state de mexico
s. de r.l. de c.v.
mexicali, baja california 21397
MX  21397
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093-2753
MDR Report Key19737721
Report Number3004519921-2024-00033
Device Sequence Number3653977
Product Code LRO
UDI-Device Identifier00653160364972
UDI-Public00653160364972
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberECVC5020A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2024
Initial Report FDA Received Date07/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown